See Alike in...

Alike App

Browser

swaggasaurus

842d

I've recently been struggling a lot. I was put on lexapro recently and about 3 weeks in I had every side effect possible and was more depressed than ever and almost ruined all my relationships my lashing out and isolating myself. I've since been taken off and switched to prozac but I haven't taken it yet. I'm not sure if I just feel I don't need it because I'm more stable now tjen when I was on lexapro or if I'm scared it's going to do the same thing the lexapro did.

    • lmh123

      783d

      I understand

    • Dannkia

      842d

      Stop, your in my head, Dude I FEEL THAT lexapro be messing with my energy levels and shit My anxiety been off the roof when I started taking them, especially since I started taking them again. Smoking with it too really sucks cuz my social anxiety comes to a reality sometimes and I break into tears cuz of my anxiety from the pills. So, me and them(pills) aren’t on talking terms at the moment

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion